# SDR UALA2009122804001

- Difficulty date: December 24, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 34,372 hours, 8,946 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOP FROM SEAT 10HJ TO 17HJ.  FOUND EMERGENCY LIGHT'S CONNECTOR SHORTED AT SEAT 11HJ.  REPAIRED CONNECTOR, OPS CHECKS OK.
